# SDR UPS02437991

- Difficulty date: March 23, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N525UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 76,787 hours, 14,624 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Beam
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT MLG INBOARD W/W DOOR INBOARD CHANNEL FWD CORNER AREA CRACKED AS MARKED.  LEFT MLG INBOARD W/W DOOR INBOARD BEAM REPLACED AS PER SRM 51-10-01 PG 8.
